RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 7–17 (Mi tm3643)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalized non-commutative degeneration conjecture

A. I. Efimov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We propose a generalization of the Kontsevich–Soibelman conjecture on the degeneration of the Hochschild-to-cyclic spectral sequence for a smooth compact differential graded category. Our conjecture states identical vanishing of a certain map between bi-additive invariants of arbitrary small differential graded categories over a field of characteristic zero. We show that this generalized conjecture follows from the Kontsevich–Soibelman conjecture and the so-called conjecture on smooth categorical compactification.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030012

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 1–10

Bibliographic databases:

Document Type: Article
UDC: 512.7
Received: March 15, 2015

Citation: A. I. Efimov, “Generalized non-commutative degeneration conjecture”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 7–17; Proc. Steklov Inst. Math., 290:1 (2015), 1–10

Citation in format AMSBIB
\Bibitem{Efi15}
\by A.~I.~Efimov
\paper Generalized non-commutative degeneration conjecture
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 7--17
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3643}
\crossref{https://doi.org/10.1134/S0371968515030012}
\elib{http://elibrary.ru/item.asp?id=24045387}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 1--10
\crossref{https://doi.org/10.1134/S0081543815060012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500001}
\elib{http://elibrary.ru/item.asp?id=24962789}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944711302}


Linking options:
  • http://mi.mathnet.ru/eng/tm3643
  • https://doi.org/10.1134/S0371968515030012
  • http://mi.mathnet.ru/eng/tm/v290/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Kaledin, “Witt vectors, commutative and non-commutative”, Russian Math. Surveys, 73:1 (2018), 1–30  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:152
    Full text:2
    References:20
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019